Lyapunov exponents for stochastic differential equations with infinite memory and application to stochastic Navier-stokes equations

Research output: Contribution to journalArticlepeer-review

Abstract

We prove an Oseledets-type theorem for differential equations with a right-hand side that depends on the history of the solution via a random linear operator. This result is applied then to a linear system with memory obtained from the linearized Stochastic Navier-Stokes system on the 2D torus.

Original languageEnglish (US)
Pages (from-to)697-709
Number of pages13
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume6
Issue number4
DOIs
StatePublished - Jul 2006

Keywords

  • Linear cocycle
  • Lyapunov exponents
  • Multiplicative ergodic theorem
  • Navier-Stokes system
  • Stochastic delay equation

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Lyapunov exponents for stochastic differential equations with infinite memory and application to stochastic Navier-stokes equations'. Together they form a unique fingerprint.

Cite this